Global existence for semilinear reaction--diffusion systems on evolving domains

Venkataraman, Chandrasekhar, Lakkis, Omar and Madzvamuse, Anotida (2012) Global existence for semilinear reaction--diffusion systems on evolving domains. Journal of Mathematical Biology, 64 (1-2). pp. 41-67. ISSN 0303-6812

PDF - Accepted Version
Download (1MB) | Preview


We present global existence results for solutions of reaction-diffusion systems on evolving domains. Global existence results for a class of reaction-diffusion systems on fixed domains are extended to the same systems posed on spatially linear isotropically evolving domains. The results hold without any assumptions on the sign of the growth rate. The analysis is valid for many systems that commonly arise in the theory of pattern formation. We present numerical results illustrating our theoretical findings.

Item Type: Article
Additional Information: 10.1007/s00285-011-0404-x
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics
Q Science > QA Mathematics > QA0297 Numerical analysis
Depositing User: Chandrasekhar Venkataraman
Date Deposited: 20 Oct 2014 13:01
Last Modified: 07 Mar 2017 11:06

View download statistics for this item

📧 Request an update